CSpace  > 数学所
On the Acceptable Elements
He, Xuhua1,2; Nie, Sian3
2018-02-01
Source PublicationINTERNATIONAL MATHEMATICS RESEARCH NOTICES
ISSN1073-7928
Issue3Pages:907-931
AbstractIn this article, we study the set B(G, {mu}) of acceptable elements for any p-adic group G. We show that B(G, {mu}) contains a unique maximal element and the maximal element is represented by an element in the admissible subset of the associated Iwahori-Weyl group.
DOI10.1093/imrn/rnw260
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000426129300009
PublisherOXFORD UNIV PRESS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/29558
Collection数学所
Affiliation1.Univ Maryland, Dept Math, College Pk, MD 20742 USA
2.HKUST, Dept Math, Hong Kong, Hong Kong, Peoples R China
3.Chinese Acad Sci, Acad Math & Syst Sci, Inst Math, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
He, Xuhua,Nie, Sian. On the Acceptable Elements[J]. INTERNATIONAL MATHEMATICS RESEARCH NOTICES,2018(3):907-931.
APA He, Xuhua,&Nie, Sian.(2018).On the Acceptable Elements.INTERNATIONAL MATHEMATICS RESEARCH NOTICES(3),907-931.
MLA He, Xuhua,et al."On the Acceptable Elements".INTERNATIONAL MATHEMATICS RESEARCH NOTICES .3(2018):907-931.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[He, Xuhua]'s Articles
[Nie, Sian]'s Articles
Baidu academic
Similar articles in Baidu academic
[He, Xuhua]'s Articles
[Nie, Sian]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[He, Xuhua]'s Articles
[Nie, Sian]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.